Genady Ya. Grabarnik

ProfessorGraduate Director
  • Math: Ergodic Theory, Random Matrices, Operator Algebras, Functional Analysis
  • CS: AI, Sparse Modeling, Service Management
  • Statistics: Sequential Testing, Quality Assurance 

(IBM alphaworks, Eclipse foundation) 2003-2008

65 patents and over 80 patent applications in USPTO 2003-2017 and

Authored over 120 publications in journals and referred conferences in the areas of Non-commutative probability, Computer Science, Statistics, and AI.

Erdős number: 3, Google citation h-index: 32


  • B.Z. Rubshtein, G.Ya. Grabarnik, M. Muratov, J. Pashkova. Foundation of Symmetric Spaces of Measurable Functions, Lorentz, Marcinkiewicz and Orlicz Spaces. Springer 2016 
  • Rish, I., and G.Ya. Grabarnik. Sparse Modeling: Theory, Algorithms, and Applications. Crc Press, 2014.

Selected Papers:  

  • G. Ya. Grabarnik, M. Guysinsky, Livsic Theorem for Banach Rings, Journal Discrete and Continuous Dynamical Systems, Vol. 37, Number 8, August 2017, pp. 4379 - 4390  
  • G. Ya. Grabarnik, A. A. Katz, L. Shwartz, A note on non-commutative ergodic theorems for actions of hyperbolic groups Journal of Math. Analysis and Applications, Vol. 426, Issue 1, 2015, pp. 624-633
  • H. Michlin, G. Grabarnik, Search boundaries of the truncated discrete sequential test, Journal of Applied Statistics, Vol. 37, Issue 5, 2010, pp. 707 – 724
  • G.Grabarnik, L.Shwartz Stochastic Banach Principle, Studia Mathematica, 2007, pp 1-16.
  • H. Michlin, G. Grabarnik, Comparison of the Sequential Tests on Reliability, Transactions on Reliability, 2007, pp 1-39.
  • G. Grabarnik, A. Kershenbaum, Safe ontology reasoning, Int. Conf. Applied Computing, 2006
  • G. Grabarnik, L. Kozakov, V. Lemberg, M. J. Kim, L. Shwartz, Computer Performance Invariant and its application to the Resource Management, Int. Conf. Applied Computing , ICApC 2006
  • Rish, M. Brodie, S. Ma, N. Odintsova, A. Beygelzimer, G. Grabarnik, K. Hernandez, Adaptive Diagnosis in Distributed Systems, IEEE Special Issue on adaptive learning, 2005, pp 1--27.
  • Grabarnik, G. Ya.; Katz, A. Non-commutative Neveu decomposition and its applications, Israel J. Math. 89 (1995), pp. 1--14.
  • Grabarnik, G. Ya.; Hrushovski, E. Singular compactness and the Neveu decomposition. Israel J. Math. 89 (1995), no. 1-3, 135--139.
  • Goldstein, M. S.; Grabarnik, G. Ya. Almost sure convergence theorems in von Neumann algebras. Israel J. Math. 76 (1991), no. 1-2, 161—182


  • Best Paper Award, CNSM, IEEE & ACM Conference, 2023
  • Best Student Paper Award, ICWS, IEEE Conference, 2017
  • Best Paper Award, BDIM, IEEE Conference, 2012